Quantum scattering for effective nonabelian interactions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra, analysis and their applications, Tome 200 (1991), pp. 205-212
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1991_200_a18,
author = {Yu. A. Kuperin and Yu. B. Melnikov and S. P. Merkur'ev},
title = {Quantum scattering for effective nonabelian interactions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {205--212},
year = {1991},
volume = {200},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1991_200_a18/}
}
TY - JOUR AU - Yu. A. Kuperin AU - Yu. B. Melnikov AU - S. P. Merkur'ev TI - Quantum scattering for effective nonabelian interactions JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1991 SP - 205 EP - 212 VL - 200 UR - http://geodesic.mathdoc.fr/item/TM_1991_200_a18/ LA - ru ID - TM_1991_200_a18 ER -
Yu. A. Kuperin; Yu. B. Melnikov; S. P. Merkur'ev. Quantum scattering for effective nonabelian interactions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra, analysis and their applications, Tome 200 (1991), pp. 205-212. http://geodesic.mathdoc.fr/item/TM_1991_200_a18/